Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Prime associator-dependent rings with idempotent


Author: Nicholas J. Sterling
Journal: Trans. Amer. Math. Soc. 128 (1967), 474-481
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9947-1967-0212058-9
MathSciNet review: 0212058
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On simple alternative rings, Canad. J. Math. 4 (1952), 129-135. MR 0048420 (14:11d)
  • [2] E. Kleinfeld, Associator-dependent rings, Arch. Math. 13 (1962), 203-212. MR 0140547 (25:3965)
  • [3] E. Kleinfeld, F. Kosier, J. M. Osborn and D. Rodabaugh, The structure of associator-dependent rings, Trans. Amer. Math. Soc. 110 (1964), 473-483. MR 0157993 (28:1221)
  • [4] F. Kosier, On a class of non-associative algebras, Trans. Amer. Math. Soc. 102 (1962), 299-318. MR 0133353 (24:A3187)
  • [5] R. L. San Soucie, Weakly standard rings, Amer. J. Math. 79 (1957), 80-86. MR 0084496 (18:870a)
  • [6] M. B. Slater, Weakly prime alternative rings, Abstract 65T-166, Notices Amer. Math. Soc. 12 (1965), 367-368.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212058-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society